Is yeast infection a side effect of humira (adalimumab)?

Conceptual yes. Humira (adalimumab) can cause an increase in both trivial infections and more severe ones, including reactivation of tb. Certainly yeast infections are quite common, but they certainly could increase in frequency.

Related Questions

Is a systemic yeast infection a side effect of humira (adalimumab)?

Possible side effect. Humira (adalimumab) is a tumor necrosis factor-alpha (tnfa) blocker. As a possible side effect, patients using tnfa blockers are at higher risk for developing serious or fatal multi-organ infections from fungi (yeast), bacteria, viruses, parasites, etc... Read more...
Humira (adalimumab) Humira (adalimumab) is an immunosuppressive medication that lowers the ability of your own immune system to fight infection. Unfortunately, it is highly possible that the Humira (adalimumab) contributed to your development of the infection but it is not the sole cause. As the disease the Humira (adalimumab) is trying to treat also increases your risk. Read more...

Yeast infection and thrush 1 week after injecting sub q 40mg Humira (adalimumab). Tried OTC meds but no help. Is there something my dr can prescribe?

Yes, discuss w/ doc. There are prescription options for yeast. However, if OTC treatment hasn't worked, many of the prescription drugs also might be a problem. Yeast infection and thrush are the same thing. Has your yeast infection been professionally diagnosed? Discuss with your doctor. Probably this is unrelated to your treatment with Humira®), just a coincidence. Read more...

I'm treating a yeast infection 5 days now, with clotrimazole 2%. 2nd day irritation gone. 4Th day came back even worse. Side effect of clotrimazole?

No. The "yeast infection" may or may not have been present or the medication was ineffective if it was present. Have a MD re-examine you and confirm the presence of yeast or not and then go from there for a treatment plan. Read more...

Is baking soda good for yeast infection? Is there any side effect?

No, minimal if any.. Baking soda won't do much for a yeast infection. It takes some serious medicine to treat either oral, vaginal, or skin. See your PCP. Consider lifestyle changes to lessen the chance or recurrence... nutrition, probiotics, quality of sleep, Diabetes? Read more...

What multivitamin is side effect free? What whole food multivitamin is good for yeast infection and if our diet is not including fruits and vegies??

GMP certifed. Only GMP certified aka professional brand multi vitamins are side effect free. Cranberry juice is helpful in yeast infection. Read more...
Nothing for Sure. There is no multivitamin, supplement or medication that can be said to be side effect free for sure for everyone. You could have adequate levels of one of the vitamins & get toxicity or be allergic to an additive. That said look for a USP certified vitamin & men generally should avoid iron. We over supplement! For yeast infections, can try a probiotic or live culture yogurts. Good luck. Read more...